Journal of Applied Mathematics and Informatics, Volume (26), No (1), Year (2008-2) , Pages (135-149)

Title : ( Weakly stochastic Runge-Kutta method with order 2 )

Authors: Ali Reza Soheili , Zahra Kazemi ,

Citation: BibTeX | EndNote


Many deterministic systems are described by Ordinary differential equations and can often be improved by including stochastic effects, but numerical methods for solving stochastic differential equations(SDEs) are required, and work in this area is far less advanced than for deterministic differential equations. In this paper,first we follow [7] to describe Runge-Kutta methods with order 2 from Taylor approximations in the weak sense and present two well known Runge-Kutta methods, RK2-TO and RK2-PL. Then we obtain a new 3-stage explicit Runge-Kutta with order 2 in weak sense and compare the numerical results among these three methods.


, Stochastic differential equation, stochastic Runge-Kutta methods, weak approximation, Itˆo-Taylor expansion, explicit schemes.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Soheili, Ali Reza and Zahra Kazemi},
title = {Weakly stochastic Runge-Kutta method with order 2},
journal = {Journal of Applied Mathematics and Informatics},
year = {2008},
volume = {26},
number = {1},
month = {February},
issn = {1598-5857},
pages = {135--149},
numpages = {14},
keywords = {Stochastic differential equation; stochastic Runge-Kutta methods; weak approximation; Itˆo-Taylor expansion; explicit schemes.},


%0 Journal Article
%T Weakly stochastic Runge-Kutta method with order 2
%A Soheili, Ali Reza
%A Zahra Kazemi
%J Journal of Applied Mathematics and Informatics
%@ 1598-5857
%D 2008